# SDR DALA2016102608023

- Difficulty date: February 21, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 76,373 hours, 34,772 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED FWD CARGO COMPARTMENT BETWEEN STR 40R AND STR 41R AND AT LEVEL OF FR31.  REPLACED SHEAR TIE LOCATED FWD CARGO COMPARTMENT PER SRM 51-72-11 AND DRAWING D53231586.
